MAUDE Adverse Event Report: CARESTREAM HEALTH INC. DRX REVOLUTION MOBILE X-RAY SYSTEM

CARESTREAM HEALTH INC. DRX REVOLUTION MOBILE X-RAY SYSTEM
Catalog Number 1019397
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Csh investigation is currently in progress.Submitting an initial report as there are currently insufficient facts available to make a reportability decision.Csh will submit a follow up with investigation update/findings within 30 days.
 
Event or Problem Description
On (b)(6) 2023, carestream health inc.Was informed that a customer site reported a thermal incident related to the drx revolution system.No injuries reported, the investigation is ongoing.
 
Additional Manufacturer Narrative
Csh investigation is currently in progress.Submitting an initial report as there are currently insufficient facts available to make a reportability decision.Csh will submit a follow up with investigation update/findings within 30 days.Follow up #1 (final).Carestream health inc (csh) has evaluated the drx revolution system.No patient injury occurred.The issue is confirmed to be a component failure, the support bracket on the left of the inverter board got broken and it is suspected that it touched the positive pole connector on the inverter board resulting in a short circuit routing the 240vdc to the frame ground.The thermal event is not considered a safety risk as this thermal event occurred within the sheet metal enclosure of the generator unit making the thermal event self-contained within the system and did not breach the outer walls (four sides) of the revolution system.Csh replaced and installed a new generator.Csh has concluded this investigation.
 
Event or Problem Description
On 27-sep-2023, carestream health inc.Was informed that a customer site reported a thermal incident related to the drx revolution system.No injuries reported.

Brand Name
DRX REVOLUTION MOBILE X-RAY SYSTEM
Common Device Name
DRX REVOLUTION MOBILE X-RAY SYSTEM
Manufacturer (Section D)
CARESTREAM HEALTH INC.
150 verona street
rochester NY 14608
Manufacturer (Section G)
CARESTREAM HEALTH INC.
1049 ridge road west
rochester NY 14615
Manufacturer Contact
alejandra benitez
150 verona street
rochester, NY 14608
5856278533
MDR Report Key17928156
Report Number1317307-2023-00009
Device Sequence Number12411022
Product Code IZL
UDI-Device Identifier60889971019394
UDI-Public(01)60889971019394
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K191025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1019397
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/27/2023
Supplement Date Received by Manufacturer09/27/2023
Initial Report FDA Received Date10/12/2023
Supplement Report FDA Received Date10/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown